# SDR IPXA2019052442428

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,555 hours, 10,748 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132623
- Part serial: 90AW
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - SHORTLY AFTER T/O WX RADAR FAILED ERROR CODE ON NAV DISPLAY "WR TR". IF POWER CYCLED RADAR WOULD OPERATE FOR ONE TO THREE SWEEPS THEN FAIL AGAIN. RADAR OPERATED INTERMITTENLTY, TIME OF OPERATION VARIED. NOTE: OPERATED NORMALLY AT CRUISE FORPERFORMED SYS TEST PER TSM 34-41-00. R&R WEATHER RADAR TRANSCEIVER PER MM 34-41-33-0401. SYST TEST GOOD PER MM 34-41-00-0501. SWAPPED ANTENNA DRIVE SYSTEM CONNECTORS PER TSM 34-41-00 PG 104, D-670688 OPENED PER AMC. P/N ON 622-5132-623 S/N ON 9J2T OFF 90AW.
